# SDR NOCA13306

- Difficulty date: September 14, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 30004629
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE DURING CLIMB EICAS MESSAGE L PACK OFF AND L PACK TEMP LIGHT CAME ON.   FOLLOWED QRH WITH EVENTFUL LANDING BACK AT JFK.  TROUBLE SHOT IN ACCORDANCE WITH AMM 36-11-00.  REPLACED 490 AIR SUPPLY THERMAL OVER TEMPERATURE SWITCH, OPS NORMAL.
